| Model Number |
6721-0330 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to a femoral periprosthetic fracture.Surgeon reported the patient had fallen some time between the primary implantation 2 months prior and presenting to the er immediately before revision.The femoral stem and a femoral head were revised.Rep confirmed there are no allegations against the revised femoral head, and that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.